RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 13, Issue 1  


The number of roots of a polynomial outside a circle
G. F. Korsakov
3
Rearrangements of summable numerical series
D. Sabo
13
The complete asymptotic expansion for the measure of approximation of Abel–Poisson's singular integral for Lip 1
È. L. Stark
21
The algebraic independence of the values of $E$-functions satisfying linear first-order differential equations
V. Kh. Salikhov
29
The uniqueness of the solution in Christoffel and Minkowski problems for open surfaces
V. I. Oliker
41
Nonoscillation integral criteria
I. V. Kamenev
51
Supremal generators and the convergence of nonexpanding operators
S. S. Kutateladze
55
An estimate for the spectral radius of an operator associated with an equation of neutral type
È. Mukhamadiev, B. N. Sadovskii
67
The index of a semifree periodic mapping
Ya. A. Izrailevich
79
Numerical characteristics of systems of straight lines on complete intersections
A. Libgober
87
The signature of $SU$-varieties
S. D. Oshanin
97
Examples of locally finite groups
A. A. Shafiro
103
The enumeration of subgroups in finite $p$-groups
V. N. Shokuev
107
Countable indecomposable dispersed order types
A. G. Pinus
113
A characterization of the normal distribution by a property of order statistics
L. B. Klebanov
121
The basis for an operational method of solving certain problems in mathematical physics
L. F. Karaul'naya
125
The limiting spectrum of a non-self-conjugate second-order differential operator with slowly varying coefficients
L. B. Zelenko
135
Korovkin systems for operators of class $S_m$
R. M. Min'kova
147

Doctoral theses
The multidimensional plateau problem in Riemannian varieties
A. T. Fomenko
159
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019